# SDR DALA2025092907073

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 232FF IN PASSENGER CABIN.    COMPLIED WITH ER/A 628624-14. (1223255).
